# SDR DALA2024041904575

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 63,164 hours, 32,778 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Part number: UNKNOWN
- Condition: Unknown
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 LFT EMER DOOR SPURIOUS INDICATIONS WHILE AT CRUISE. CAB ALT & PRESS REMAINED NORMAL. CORRECTIVE ACTION: EMOVED AND REINSTALLED HATCH COVER. ALL INDICATIONS NORMAL AFTER HATCH COVER REINSTALLED. A/C OK FOR SVC. REF A319 AMM. 52-70. (5310244)
